A Perturbation Method in Conformal Mapping.

S.E. Warschawski

Aequationes mathematicae (1969)

  • Volume: 3, page 64-85
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Warschawski, S.E.. "A Perturbation Method in Conformal Mapping.." Aequationes mathematicae 3 (1969): 64-85. <http://eudml.org/doc/136000>.

author = {Warschawski, S.E.},
journal = {Aequationes mathematicae},
keywords = {complex functions},
pages = {64-85},
title = {A Perturbation Method in Conformal Mapping.},
url = {http://eudml.org/doc/136000},
volume = {3},
year = {1969},

AU - Warschawski, S.E.
TI - A Perturbation Method in Conformal Mapping.
JO - Aequationes mathematicae
PY - 1969
VL - 3
SP - 64
EP - 85
KW - complex functions
UR - http://eudml.org/doc/136000
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.